# SDR AALA202003019021

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,282 hours, 24,463 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Failed
- Location: Autotrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO-THROTTLE UNCOMMANDED DISCONNECT. WOULD NOT RE-ENGAGE.   FOUND WIRE BAD UNDER NO.1 THROTTLE HINGE POINT. REPLACED THROTTLE LEVER ASSY.
